BibTeX record journals/im/XuDX15

download as .bib file

@article{DBLP:journals/im/XuDX15,
  author    = {Maochao Xu and
               Gaofeng Da and
               Shouhuai Xu},
  title     = {Cyber Epidemic Models with Dependences},
  journal   = {Internet Mathematics},
  volume    = {11},
  number    = {1},
  pages     = {62--92},
  year      = {2015},
  url       = {https://doi.org/10.1080/15427951.2014.902407},
  doi       = {10.1080/15427951.2014.902407},
  timestamp = {Wed, 17 May 2017 14:25:38 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/im/XuDX15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics